bibtype |
J -
Journal Article
|
ARLID |
0361444 |
utime |
20240103195400.5 |
mtime |
20110816235959.9 |
WOS |
000290622200049 |
DOI |
10.1016/j.amc.2011.03.100 |
title
(primary) (eng) |
Hölder and Minkowski type inequalities for pseudo-integral |
specification |
|
serial |
ARLID |
cav_un_epca*0256160 |
ISSN |
0096-3003 |
title
|
Applied Mathematics and Computation |
volume_id |
217 |
volume |
21 (2011) |
page_num |
8630-8639 |
publisher |
|
|
keyword |
Hölder’s inequality |
keyword |
Minkowski’s inequality |
keyword |
Pseudo-integral |
keyword |
Semiring |
author
(primary) |
ARLID |
cav_un_auth*0261431 |
name1 |
Agahi |
name2 |
H. |
country |
IR |
|
author
|
ARLID |
cav_un_auth*0258953 |
name1 |
Ouyang |
name2 |
Y. |
country |
CN |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0273709 |
name1 |
Pap |
name2 |
E. |
country |
HU |
|
author
|
ARLID |
cav_un_auth*0273710 |
name1 |
Štrbojaf |
name2 |
M. |
country |
RS |
|
source |
|
cas_special |
project |
project_id |
GA402/08/0618 |
agency |
GA ČR |
ARLID |
cav_un_auth*0241569 |
|
research |
CEZ:AV0Z10750506 |
abstract
(eng) |
There are proven generalizations of the Hölder’s and Minkowski’s inequalities for the pseudo-integral. There are considered two cases of the real semiring with pseudo-operations: one, when pseudo-operations are defined by monotone and continuous function g, the second semiring ([a, b], sup, circled dot operator), where circled dot operator is generated and the third semiring where both pseudo-operations are idempotent, i.e., circled plus = sup and circled dot operator = inf. |
reportyear |
2012 |
RIV |
BA |
num_of_auth |
5 |
permalink |
http://hdl.handle.net/11104/0198754 |
mrcbT16-e |
MATHEMATICSAPPLIED |
mrcbT16-f |
1.338 |
mrcbT16-g |
0.212 |
mrcbT16-h |
4.9 |
mrcbT16-i |
0.04829 |
mrcbT16-j |
0.469 |
mrcbT16-k |
11905 |
mrcbT16-l |
1102 |
mrcbT16-s |
1.050 |
mrcbT16-4 |
Q1 |
mrcbT16-B |
22.476 |
mrcbT16-C |
82.245 |
mrcbT16-D |
Q4 |
mrcbT16-E |
Q2 |
arlyear |
2011 |
mrcbU34 |
000290622200049 WOS |
mrcbU63 |
cav_un_epca*0256160 Applied Mathematics and Computation 0096-3003 1873-5649 Roč. 217 č. 21 2011 8630 8639 Elsevier |
|